# SDR SWAA2020081002738

- Difficulty date: July 22, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 34,295 hours, 26,031 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/ H HORIZONTAL STABILIZER L/ E INTERNAL RIB 4 # 4 STIFFENER CRACKED AT LOWER RADIUS ; STA 120.30 / CUT OUT DAMAGE AREA AT # 4 STIFFENER WEB AND LOWER FLANGE AREA. INSTALLED REPAIR PARTS ON RIB # 4 AT R/H HORIZONTAL STAB REF. R.E.S. NO 2016121-4 REV IR AND EA NO 20-155-01251 REV - IR FOR DETAILS OF ALL WORK COMPLETED SEE SA-M 326 ATTACHED. .
